Research

The regular-language semantics of second-order Idealized Algol


Reference:

McCusker, G. and Ghica, D., 2003. The regular-language semantics of second-order Idealized Algol. Theoretical Computer Science, 309 (1-3), pp. 469-502.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsMcCusker, G.and Ghica, D.
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code5526

Export

Actions (login required)

View Item